`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 7,     July 2015

1

On the asymptotics of the scenery flow    Pages : 2797 - 2815

Magnus Aspenberg,  Fredrik Ekström,  Tomas Persson and Jörg Schmeling

 Abstract       References       Full Text      Related Articles

2

From one-sided dichotomies to two-sided dichotomies    Pages : 2817 - 2844

Luis Barreira,  Davor Dragičević and Claudia Valls

 Abstract       References       Full Text      Related Articles

3

Morse decomposition of global attractors with infinite components    Pages : 2845 - 2861

Tomás Caraballo,  Juan C. Jara,  José A. Langa and José Valero

 Abstract       References       Full Text      Related Articles

4

Well-posedness and ill-posedness for the cubic fractional Schrödinger equations    Pages : 2863 - 2880

Yonggeun Cho,  Gyeongha Hwang,  Soonsik Kwon and Sanghyuk Lee

 Abstract       References       Full Text      Related Articles

5

Exponential attractors for abstract equations with memory and applications to viscoelasticity    Pages : 2881 - 2904

Valeria Danese,  Pelin G. Geredeli and Vittorino Pata

 Abstract       References       Full Text      Related Articles

6

Continuity of the flow of the Benjamin-Bona-Mahony equation on probability measures    Pages : 2905 - 2920

Anne-Sophie de Suzzoni

 Abstract       References       Full Text      Related Articles

7

Nodal solutions of 2-D critical nonlinear Schrödinger equations with potentials vanishing at infinity    Pages : 2921 - 2948

Mingwen Fei and Huicheng Yin

 Abstract       References       Full Text      Related Articles

8

Symmetries of the periodic Toda lattice, with an application to normal forms and perturbations of the lattice with Dirichlet boundary conditions    Pages : 2949 - 2977

Andreas Henrici

 Abstract       References       Full Text      Related Articles

9

Fixed point indices of planar continuous maps    Pages : 2979 - 2995

Luis Hernández-Corbato and Francisco R. Ruiz del Portal

 Abstract       References       Full Text      Related Articles

10

Steplength thresholds for invariance preserving of discretization methods of dynamical systems on a polyhedron    Pages : 2997 - 3013

Zoltán Horváth,  Yunfei Song and Tamás Terlaky

 Abstract       References       Full Text      Related Articles

11

Unique global solution of an initial-boundary value problem to a diffusion approximation model in radiation hydrodynamics    Pages : 3015 - 3037

Peng Jiang

 Abstract       References       Full Text      Related Articles

12

Time-dependent singularities in the Navier-Stokes system    Pages : 3039 - 3057

Grzegorz Karch and Xiaoxin Zheng

 Abstract       References       Full Text      Related Articles

13

On regular solutions of the $3$D compressible isentropic Euler-Boltzmann equations with vacuum    Pages : 3059 - 3086

Yachun Li and Shengguo Zhu

 Abstract       References       Full Text      Related Articles

14

Multiple solutions to elliptic inclusions via critical point theory on closed convex sets    Pages : 3087 - 3102

Salvatore A. Marano and Sunra J. N. Mosconi

 Abstract       References       Full Text      Related Articles

15

Asymptotics in shallow water waves    Pages : 3103 - 3131

Robert McOwen and Peter Topalov

 Abstract       References       Full Text      Related Articles

16

Variational analysis of semilinear plate equation with free boundary conditions    Pages : 3133 - 3154

Andrzej Nowakowski

 Abstract       References       Full Text      Related Articles

17

Moduli for heteroclinic connections involving saddle-foci and periodic solutions    Pages : 3155 - 3182

Alexandre A. P. Rodrigues

 Abstract       References       Full Text      Related Articles

18

Multi-peak positive solutions for a fractional nonlinear elliptic equation    Pages : 3183 - 3201

Xudong Shang and Jihui Zhang

 Abstract       References       Full Text      Related Articles

19

Existence and uniqueness of similarity solutions of a generalized heat equation arising in a model of cell migration    Pages : 3203 - 3216

Tracy L. Stepien and Hal L. Smith

 Abstract       References       Full Text      Related Articles

20

A nonlocal dispersal logistic equation with spatial degeneracy    Pages : 3217 - 3238

Jian-Wen Sun,  Wan-Tong Li and Zhi-Cheng Wang

 Abstract       References       Full Text      Related Articles

21

Isolated singularity for semilinear elliptic equations    Pages : 3239 - 3252

Lei Wei and Zhaosheng Feng

 Abstract       References       Full Text      Related Articles

22

Asymptotic behavior of solutions for competitive models with a free boundary    Pages : 3253 - 3276

Jian Yang

 Abstract       References       Full Text      Related Articles